Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have twitching like blinking. No medication. What can be the reason for this?

Hi,sir my left eye is twitching like its blinking from since last 4 days and i dont why its been happening could u please tell what may be the reason of eye and what it cause may be because some people say its good when your left eye is blinking and i dont know about it.and i got a hayfever as well from since last 1.5 years and now i m just sneazing to much .well if u tell me about the answer of blinking of eye i will be cery thanksfull to u .
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
Twitching can occur in any muscle in the body. There are many causes for that like stress, caffeine, eye strain, tiredness, allergies and nutritional imbalance.
Your twitching of eye muscle might be due to electrolyte imbalance mostly happens due to dehydration. Some electrolytes are need for proper muscle function so have a proper hydration with ORS solutions, drink more water, and do some eye exercises before sleeping. Take some hot steam inhalation for nasal allergies.
Hope this would help you, Have a good health.
Answered: Sat, 22 Jun 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor